Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: New bounded real lemma for discrete-time singular systems
Author: Zhang, G.
Xia, Y.
Shi, P.
Citation: Automatica, 2008; 44(3):886-890
Publisher: Pergamon-Elsevier Science Ltd
Issue Date: 2008
ISSN: 0005-1098
Statement of
Gaomin Zhang, Yuanqing Xia, Peng Shi
Keywords: Discrete-time singular systems; H∞ control; Matrix inequalities
Rights: © 2007 Elsevier Ltd. All rights reserved.
RMID: 0020128155
DOI: 10.1016/j.automatica.2007.07.017
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.